# SDR SWIA202056021

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL AT STGR26R AND FS349.00 Â€“ FS364.00 IS CORRODED ALONG THE LOWER FLANGE. (MARKED)   (C-CHECK) RO 2/6/2021   REPLACED CORRODED STRUCTURE AT 26R AND FS 349.00 TO 364.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31350 REV A. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
